Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Correction to the articles “Homotopy theory of nonsymmetric operads”, I–II

Fernando Muro

Algebraic & Geometric Topology 17 (2017) 3837–3852

Correction to Algebraic & Geometric Topology 11:3 (2011) 1541–1599 and Algebraic & Geometric Topology 14:1 (2014) 229–281

Abstract

We correct a mistake in Algebr. Geom. Topol. 11 (2011) 1541–1599 on the construction of push-outs along free morphisms of algebras over a nonsymmetric operad, and we fix the affected results from there and a follow-up article (Algebr. Geom. Topol. 14 (2014) 229–281).

Keywords
operad, functor-operad, algebra, model category
Mathematical Subject Classification 2010
Primary: 18D50, 55U35
Secondary: 18D10, 18D35, 18D20
References
Publication
Received: 24 July 2015
Revised: 8 March 2017
Accepted: 4 June 2017
Published: 4 October 2017
Authors
Fernando Muro
Facultad de Matemáticas
Departamento de Álgebra
Universidad de Sevilla
Sevilla
Spain
http://personal.us.es/fmuro